# SDR UPS02838130

- Difficulty date: April 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 75,345 hours, 27,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755843501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT LOWER CARGO STA 1150 Z-FITTING L34R AND L35R CRACKED.  REMOVED CRACKED Z-FITTING, FABBED SPLICE AND DOUBLER.  INSTALLED FITTING SPLICE AND DOUBLER IAW DC8 SRM 53-2-0 & DC8 SRM 51-1-8.
